# SDR SWIA20250331206

- Difficulty date: February 6, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0412RIGHT WING LOWER WING PLANK ACCESS HOLE 640BB HAS CHAFING AND PIN HOLES AROUND IT'S CIRCUMFRANCE. FLAGGED (C-CHECK RO 03/30/2024)REPAIRED RH WING LOWER WING PLANK ACCESS HOLE 640BB IAW REO 601R-57-21-030 REV -L DATED: 2014-02-05 AND REO 601R-57-21-3899 REV-- DATED 2025-02-17. COMPLIED WITH SKYWEST TASK CARD: 51-900-1003-SKY. LEAK CHECK GOOD.
